University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Numerical continuation of symmetric periodic orbits

Wulff, C and Schebesch, A (2006) Numerical continuation of symmetric periodic orbits SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, 5 (3). 435 - 475. ISSN 1536-0040

[img]
Preview
PDF
fulltext.pdf

Download (340kB)
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmail
Wulff, CUNSPECIFIED
Schebesch, AUNSPECIFIED
Date : 1 January 2006
Identification Number : 10.1137/050637170
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, numerical continuation, symmetry breaking bifurcations, symmetric periodic orbits, BIFURCATION, POINTS
Related URLs :
Depositing User : Mr Adam Field
Date Deposited : 27 May 2010 14:42
Last Modified : 17 Jan 2015 14:48
URI: http://epubs.surrey.ac.uk/id/eprint/1550

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800